MathSciNet Relay Station
MathSciNet bibliographic data
MR2464848 11T55 (11D85 11P05)
Gallardo, Luis H.; Vaserstein, Leonid N. The strict Waring problem for polynomial rings. J. Number Theory 128 (2008), no. 12, 2963–2972.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement